RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2016, Volume 451, Pages 43–53 (Mi znsl6345)  

This article is cited in 1 scientific paper (total in 1 paper)

Regularization of an ill-posed Cauchy problem for the wave equation (numerical experiment)

M. N. Demchenkoa, N. V. Filimonenkovab

a St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences, St. Petersburg, Russia
b Peter the Great St. Petersburg Polytechnic University, St. Petersburg, Russia

Abstract: We discuss the results of numerical experiment of solving an ill-posed Cauchy problem for the wave equation. We give the instrumental function for the regularizing algorithm applied here and carry out the analysis of stability.

Key words and phrases: ill-posed Cauchy problem, wave equation, regularizing algorithm.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-31-20600-мол-а-вед
14-01-00535-а


Full text: PDF file (268 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2017, 226:6, 720–726

Bibliographic databases:

Document Type: Article
UDC: 517.951
Received: 31.10.2016

Citation: M. N. Demchenko, N. V. Filimonenkova, “Regularization of an ill-posed Cauchy problem for the wave equation (numerical experiment)”, Mathematical problems in the theory of wave propagation. Part 46, Zap. Nauchn. Sem. POMI, 451, POMI, St. Petersburg, 2016, 43–53; J. Math. Sci. (N. Y.), 226:6 (2017), 720–726

Citation in format AMSBIB
\Bibitem{DemFil16}
\by M.~N.~Demchenko, N.~V.~Filimonenkova
\paper Regularization of an ill-posed Cauchy problem for the wave equation (numerical experiment)
\inbook Mathematical problems in the theory of wave propagation. Part~46
\serial Zap. Nauchn. Sem. POMI
\yr 2016
\vol 451
\pages 43--53
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6345}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3589166}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2017
\vol 226
\issue 6
\pages 720--726
\crossref{https://doi.org/10.1007/s10958-017-3561-7}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85031505928}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6345
  • http://mi.mathnet.ru/eng/znsl/v451/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Demchenko M.N., “Reconstruction of Acoustic Wave Field From Boundary Measurements”, Proceedings of the International Conference Days on Diffraction (Dd) 2017, ed. Motygin O. Kiselev A. Goray L. Suslina T. Kazakov A. Kirpichnikova A., IEEE, 2017, 89–93  crossref  isi
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:65
    Full text:22
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019